# SDR AALA20180325002

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 72,521 hours, 8,690 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 410045091
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS BOTTLE HAS LOW PRESSURE.  REPLACED THE BOTTLE IAW AMM 52-11-22-401.
